MAUDE Adverse Event Report: WELLY HEALTH PBC WELLY BRAVERY BADGES COLORWASH ADHESIVE BANDAGES; TAPE AND BANDAGE, ADHESIVE

WELLY HEALTH PBC WELLY BRAVERY BADGES COLORWASH ADHESIVE BANDAGES; TAPE AND BANDAGE, ADHESIVE
Model Number WLY1058
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Hypersensitivity/Allergic reaction (1907); Pain (1994); Scar Tissue (2060); Skin Tears (2516); Blister (4537)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Device is not expected to be returned for manufacturer review/investigation since it is a single use bandage.The investigation could not be completed; no conclusion could be drawn, as no product was received.As the lot number nor expiration were given, a review of the device history record was not able to be completed.This report and the information submitted under this report do not constitute an admission that the device or welly health or any of its employees caused or contributed to the event described herein or that the event as reported to welly health actually occurred.
 
Event or Problem Description
On (b)(6) 2021, a spontaneous report from the united states was received via email from a consumer regarding a (b)(6) female who used welly bravery badges colorwash adhesive bandages.Medical history included prior use of several brands of band-aids (non-company) without incident.The consumer was healthy and had no known allergies.No concomitant products were reported.On (b)(6) 2021, the consumer topically applied 3 welly bravery badges colorwash adhesive bandages (lot number and expiration date not provided) to her left heel, her second toe, and one on the back of her right leg.The next day, she had an allergic reaction in all three locations were the "band-aids" (reporter product description, hereafter referred to as "bandages") were applied.On (b)(6) 2021 it was clarified that the morning after the application of the bandages there was no adverse event(s) noted before the child went to daycare.When the child returned from daycare at approximately 5 p.M.The same day, she had developed small and large blisters on every bandage application site.Her parent was a healthcare practitioner who kept the areas clean and dry.Topical antibiotic ointment was applied to the sites.The child was not able to wear shoes as the sites were painful.The parent noted that a couple areas of skin had torn.By (b)(6) 2021, the parent noticed that her daughter had other small blisters developing on the areas near the application sites.Her mother continued to treat the areas at home.On (b)(6) 2021, the consumer's mother took her to a pediatrician as she was still having blisters, some scabs, and some crusty areas of the skin.The doctor decided to treat her for a staphylococcal infection and prescribed her oral amoxicillin to be taken for 10 days and an unspecified topical antibiotic.She was not able to wear her shoes for a couple of weeks.As of (b)(6) 2021, the child continued to use the topical antibiotic.Everything was healing and there were no more blisters or skin tearing.The child did have a few small scars and 6 spots on the areas where her blisters had been.She was able to wear her shoes for several days without discomfort.No additional information was provided.

Brand Name
WELLY BRAVERY BADGES COLORWASH ADHESIVE BANDAGES
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
WELLY HEALTH PBC
1600 utica ave
suite 900
st. louis park MN 55416
MDR Report Key12514420
Report Number3016050930-2021-00001
Device Sequence Number17429841
Product Code KGX
UDI-Device Identifier00810010440488
UDI-Public00810010440488
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberWLY1058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient Weight15